Derivation of second order traffic flow models with time delays


Burger, Michael ; Göttlich, Simone ; Jung, Thomas


DOI: https://doi.org/10.3934/nhm.2019011
URL: https://www.aimsciences.org/article/doi/10.3934/nh...
Additional URL: https://scicom.math.uni-mannheim.de/fileadmin/lehr...
Document Type: Article
Year of publication: 2019
The title of a journal, publication series: Networks and Heterogeneous Media : NHM
Volume: 14
Issue number: 2
Page range: 265-288
Place of publication: Springfield, MO
Publishing house: AIMS
ISSN: 1556-1801 , 1556-181X
Publication language: English
Institution: School of Business Informatics and Mathematics > Wissenschaftliches Rechnen (Göttlich 2011-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Burger, Michael ; Göttlich, Simone ORCID: 0000-0002-8512-4525 ; Jung, Thomas (2019) Derivation of second order traffic flow models with time delays. Networks and Heterogeneous Media : NHM Springfield, MO 14 2 265-288 [Article]


+ Search Authors in

BASE: Burger, Michael ; Göttlich, Simone ; Jung, Thomas

Google Scholar: Burger, Michael ; Göttlich, Simone ; Jung, Thomas

ORCID: Burger, Michael ; Göttlich, Simone ORCID: 0000-0002-8512-4525 ; Jung, Thomas

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item